MAUDE Adverse Event Report: US Endoscopy SmartBand SafeGrip Multi-Band Ligation Kit

US Endoscopy SmartBand SafeGrip Multi-Band Ligation Kit
Model Number SLK6LF
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure, multiple attempts were made to deploy the smartband safegrip multi-band ligation kit following successful tissue capture.The procedure was completed successfully; however, a procedural delay was reported as the facility had to use another device before continuing the procedure.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.The instructions for use states, "refer to package label for minimum channel size for this device.Esophageal ligation devices are not intended for ligation of varices below the gastroesophageal junction.Passing endoscope over a previously placed band may dislodge band.Place barrel on tip of endoscope.Then, advance barrel using a continuous rocking motion until scope tabs stop the barrel.Correct barrel placement can be verified when you cannot see the scope tabs on the monitor.Note do not use excessive force when advancing the barrel onto the endoscope.Remove barrel by turning in a counterclockwise motion, twisting barrel off the endoscope.Note: do not use excessive force to remove the barrel from the scope.If package is opened or damaged when received, do not use.Visually inspect with particular attention to kinks, bends and breaks.If abnormality is detected that would prohibit proper working condition, do not use.Please notify intelligent endoscopy for return authorization.Olympus/fujifilm endoscopes: insert handle stem with preloaded universal connector into accessory channel port ensuring it forms a complete seal and secure fit around the metal port.Note: keep the deployment cord clear of the barrel and endoscope, so that it does not become caught.Lubricate endoscope and exterior portion of barrel.Caution: do not place lubricant inside of barrel.Caution: do not apply alcohol to device." the device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
SmartBand SafeGrip Multi-Band Ligation Kit
Common Device Name
Multi-Band Ligation Kit
Manufacturer (Section D)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50006441
Report Number1528319-2026-00090
Device Sequence Number21446934
Product Code MND
UDI-Device Identifier00724995247331
UDI-Public(01)00724995247331(11)250805(17)270805(10)12614032
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLK6LF
Device Catalogue NumberSLK6LF
Device Lot Number(10)12614032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown